# SDR 2001UALA00236

- Difficulty date: March 12, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 146T1210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1285 STRI8NGERS 39L - 39R SHEAR TIE CORRODED.  REPLACED SHEAR TIE PER SRM 51-40-02.
